Variational methods in nonlinear problems
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1980-1981), Talk no. 20, 5 p.
@article{SEDP_1980-1981____A22_0,
     author = {Nirenberg, L.},
     title = {Variational methods in nonlinear problems},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:20},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1980-1981},
     zbl = {0477.35002},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_1980-1981____A22_0/}
}
TY  - JOUR
AU  - Nirenberg, L.
TI  - Variational methods in nonlinear problems
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:20
PY  - 1980-1981
DA  - 1980-1981///
PB  - Ecole Polytechnique, Centre de Mathématiques
UR  - http://www.numdam.org/item/SEDP_1980-1981____A22_0/
UR  - https://zbmath.org/?q=an%3A0477.35002
LA  - en
ID  - SEDP_1980-1981____A22_0
ER  - 
%0 Journal Article
%A Nirenberg, L.
%T Variational methods in nonlinear problems
%J Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
%Z talk:20
%D 1980-1981
%I Ecole Polytechnique, Centre de Mathématiques
%G en
%F SEDP_1980-1981____A22_0
Nirenberg, L. Variational methods in nonlinear problems. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1980-1981), Talk no. 20, 5 p. http://www.numdam.org/item/SEDP_1980-1981____A22_0/

[1] A. Ambrosetti, P.H. Rabinowitz. Dual variational methods in critical point theory and applications. J. Funct. Anal.14 (1973), p. 349-381. | MR | Zbl

[2] A. Bahri, Quelques methodes topologiques pour des problèmes variationnels non linéaires. These de Doctorat d'Etat. Apr. 1981.

[3] A. Bahri, N. Berestycki. Points critiques de perturbations de fonctionelles paires et applications. C.R. Ac. Sci. Paris Ser. A 291 (1980) p. 189-192. | MR | Zbl

[4] ________, Existence de solutions periodiques pour des systemes Hamiltoniens avec forcing périodiques. C. R. Acad. Sci. Paris, Ser. A (1981)

[5] A. Bahri, H. Brézis, Periodic solutions of a nonlinear wave equation. Proc. Roy. Soc. Edinburgh 85A (1980) p. 313-320. | MR | Zbl

[6] H. Brézis, J.M. Coron, L. Nirenberg, Free vibrations for a nonlinear wave equation and a theorem of P. Rabinowitz. Comm. Pure Appl. Math. 33 (1980) p. 667-684. | MR | Zbl

[7] J.M. Coron. Solutions periodiques nontriviales d'une equation des ondes. Comm. P.D.E., to appear. | Zbl

[8] I. Ekeland, Periodic solutions of Hamiltonian equations and a theorem of P. Rabinowitz, J. Diffl. Eqs. 34 (1979)p.523-534. | MR | Zbl

[9] W.M. Ni. Some minimax principles and their applications in nonlinear elliptic equations. J. Analyse. Math. 37 (1980) p. 248-275. | MR | Zbl

[10] L. Nirenberg. Variational and topological methods in nonlinear problems. Bull. A.M.S. 4 (1981), p. 267-374. | MR | Zbl

[11] P.H. Rabinowitz, Free vibrations for a semilinear wave equation, Comm. Pure Appl. Math. 31 (1978) pp. 31-68. | MR | Zbl